# SDR REXA2024100100764

- Difficulty date: October 6, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341708
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH F.S. 280 WEB IS CORRODED. LOCATED AND DRILLED NEW LOWER RH FS280 BULKHEAD WEB AND BUTTSTRAP FROM 7075-T6 .040"" PO 5-4871 IAW CRJ900 SRM 53-11-10-201-004-A01.INSTALLED RH FS 280 WEB AND BUTT STRAP IAW CRJ900 SRM 53-11-10-201-004-A01"
